Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician assistant concerning a 22 year old female with penicillin allergy who on 20-FEB-2007 was vaccinated with a first dose of HPV. On 20-FEB-2007 she developed itching, erythema and swelling at the injection site. On 21-FEB-2007 she developed hives on her abdomen, thighs and chest upon awakening. When she was seen by the physician assistant on 21-FEB-2007 the swelling and redness at the injection site was gone and the patient commented that the hives were less than before. Her prescriber put her on Zyrtec (10 mg) daily for the hives. Unspecified medical attention was sought. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166